Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 61, NWS Charleston, SC

June 24, 2014Beaufort County, Hampton County, Jasper County, South Carolina; Effingham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 24, 2014, 8:12 PM EDT for Beaufort County, Hampton County, Jasper County, South Carolina; Effingham County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 8:12 PM EDT (00:12 UTC)
Expired
Jun 24, 2014, 8:50 PM EDT
In force
38 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Effingham County, GA, Beaufort County, SC, Hampton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 47 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WUUS52 KCHS 250012
SVRCHS
GAC103-SCC013-049-053-250115-
/O.NEW.KCHS.SV.W.0061.140625T0012Z-140625T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
812 PM EDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
  HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
  JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
  BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 915 PM EDT

* AT 812 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
  ALONG A LINE EXTENDING FROM GUYTON TO PURYSBURGH TO 9 MILES
  SOUTHWEST OF FOREST BEACH...MOVING NORTHEAST AT 25 MPH.
  THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

  PREPARE NOW FOR...
  DAMAGING WINDS IN EXCESS OF 60 MPH...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  BELLINGER HILL AREA...RINCON...SPRINGFIELD...STILLWELL...
  PURYSBURGH...SHAWNEE...EBENEZER...HARDEEVILLE...PARRIS ISLAND...
  HILTON HEAD ISLAND...PRITCHARDVILLE...SUN CITY...RIDGELAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3275 8127 3231 8048 3225 8062 3228 8065
      3223 8062 3214 8075 3211 8083 3212 8083
      3205 8090 3203 8090 3210 8100 3208 8105
      3210 8109 3217 8113 3219 8112 3223 8115
      3224 8120 3220 8125 3238 8149
TIME...MOT...LOC 0012Z 210DEG 15KT 3238 8140 3226 8115
          3206 8086

$$
2 follow-up statements
929 
WWUS52 KCHS 250031
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
831 PM EDT TUE JUN 24 2014

GAC103-SCC013-049-053-250115-
/O.CON.KCHS.SV.W.0061.000000T0000Z-140625T0115Z/
EFFINGHAM GA-HAMPTON SC-JASPER SC-BEAUFORT SC-
831 PM EDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR PORTIONS OF EFFINGHAM...HAMPTON...JASPER AND BEAUFORT COUNTIES...

AT 831 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
SHAWNEE TO PURYSBURGH TO HARBORTOWN...MOVING NORTHEAST AT 15 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS THROUGHOUT
THE SAVANNAH AREA.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLUFFTON...BURTON...FOLLY FIELD...FOREST BEACH...FURMAN...GARNETT...
GRAHAMVILLE...HARDEEVILLE...HILTON HEAD ISLAND...JASPER...LAUREL
BAY...OLD HOUSE...PARRIS ISLAND...PINELAND...PORT ROYAL...
PRITCHARDVILLE...PURYSBURGH...RIDGELAND...ROBERTVILLE...SCOTIA...
SHIRLEY...SWITZERLAND...TARBORO...TILLMAN...CLYO...EBENEZER...
RINCON...SHAWNEE...SPRINGFIELD...STILLWELL...BELLINGER HILL AREA...
CALAWASSIE ISLAND...HILTON HEAD AIRPORT...LEMON ISLAND...ROSE HILL...
SHELL POINT AND SUN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3212 8097 3219 8108 3223 8115 3229 8126
      3243 8146 3275 8127 3231 8048 3225 8062
      3228 8065 3223 8062 3214 8075 3211 8083
      3212 8083 3207 8088
TIME...MOT...LOC 0031Z 210DEG 15KT 3245 8135 3233 8110
          3213 8081

$$
607 
WWUS52 KCHS 250050
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
850 PM EDT TUE JUN 24 2014

GAC103-SCC013-049-053-250100-
/O.CAN.KCHS.SV.W.0061.000000T0000Z-140625T0115Z/
EFFINGHAM GA-HAMPTON SC-JASPER SC-BEAUFORT SC-
850 PM EDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF EFFINGHAM...
HAMPTON...JASPER AND BEAUFORT COUNTIES HAS BEEN CANCELLED...

AT 850 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.

ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS
ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3212 8097 3219 8108 3223 8115 3229 8126
      3243 8146 3275 8127 3231 8048 3225 8062
      3228 8065 3223 8062 3214 8075 3211 8083
      3212 8083 3207 8088
TIME...MOT...LOC 0050Z 210DEG 15KT 3252 8130 3240 8105
          3220 8076

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:29 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 24, 7:29 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
729 PM EDT TUE JUN 24 2014

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL GRADUALLY BECOME THE DOMINANT FEATURE
THROUGH EARLY NEXT WEEK WHILE A WEAK TROUGH OF LOW PRESSURE PERSISTS
INLAND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
GRIDS/TEXT PRODUCTS HAVE BEEN UPDATED TO REFLECT GOING TRENDS.
APPROACHING LINE OF SHOWERS/TSTMS APPEARS LINKED TO WEAK SHORTWAVE
ENERGY MOVING ACROSS SOUTHERN GEORGIA. INSTABILITY IS NOT THE
GREATEST AHEAD OF THE LINE WITH MLCAPE RUNNING ABOUT 1500
J/KG...BUT IS ENOUGH TO SUSTAIN ACTIVITY AS IT MOVES EAST. KCLX
ALSO SHOWS THE SEA BREEZE BEGINNING TO BOW INLAND ACROSS NORTH
COASTAL GEORGIA WHICH MAY HELP INCREASE LOW-LEVEL CONVERGENCE...
MAINLY SOUTH OF I-16. THERE APPEARS TO BE A WEAK CAP IN PLACE
WHICH MAY SUPPRESS ACTIVITY FARTHER TO THE NORTH ACROSS SOUTHEAST
SOUTH CAROLINA...EXCEPT ACROSS THE FAR SOUTH NEAR THE SAVANNAH
RIVER. ADJUSTED POPS TO INCREASE GRIDDED VALUES TO 70 PERCENT
ROUGHLY ALONG/SOUTH OF I-16 WITH POPS UP TO 30/40 PERCENT
ELSEWHERE...LOWEST ACROSS THE FAR NORTHERN ZONES. AN ISOLATED
STRONG/SEVERE TSTM CAN NOT BE RULED OUT...ESPECIALLY SOUTH OF
I-16 WHERE A COLLISION WITH THE SEA BREEZE COULD LOCALLY BOOST
UPDRAFT STRENGTH. LOCALLY HEAVY RAINFALL IS ALSO A CONCERN
ALTHOUGH STORM MOVEMENT IS A BIT MORE THAN YESTERDAY. HOWEVER...IT
WILL NOT TAKE MUCH HEAVY RAIN ACROSS NORTHERN CHATHAM COUNTY TO
PRODUCE AT LEAST MINOR FLOODING WHERE UPWARDS OF 6-10 INCHES OF
RAIN FELL MONDAY.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE UPPER LEVEL RIDGE WILL GRADUALLY BUILD OVER THE SOUTHEAST UNITED
STATES WEDNESDAY THROUGH FRIDAY. MEANWHILE BERMUDA HIGH PRESSURE
WILL BECOME ENTRENCHED ACROSS THE WESTERN ATLANTIC. DEEP WESTERLY
FLOW WILL SETUP ON WEDNESDAY...PRODUCING BROAD SUBSIDENCE AND
PREVENTING THE SEA BREEZE FROM MAKING MUCH INLAND PROGRESS UNTIL
LATER IN THE AFTERNOON. DOWNSLOPE FLOW WILL PUSH HIGH TEMPS INTO THE
MIDDLE 90S. MODEL SOUNDINGS DEPICT A STRENGTHENING MID LEVEL CAP
WHICH WILL PRECLUDE MUCH IN THE WAY OF CONVECTIVE DEVELOPMENT AT
LEAST EARLY ON. THE NAM SHOWS SOME WEAK SHORTWAVE ENERGY PUSHING
INTO THE AREA LATE IN THE AFTERNOON. THERE WILL ALSO BE A WEAK LEE
TROUGH TO THE WEST WHICH MAY PRODUCE SOME SHOWERS AND TSTMS THAT
COULD MOVE INTO OUR AREA LATE IN THE AFTERNOON. WE DECREASED POPS TO
SLIGHT CHANCE AND MAINLY AFTER 2PM. RESIDUAL CONVECTION SHOULD
DISSIPATE EARLY IN THE EVENING WITH THE LOSS OF DAYTIME HEATING.

ON THURSDAY A SIMILAR PATTERN WILL BE IN PLACE...THOUGH THE
MID-LEVEL CAP WILL BE EVEN STRONGER. HOWEVER IN THE LOWER LEVELS THE
FLOW BECOMES MORE SOUTHWESTERLY WHICH SHOULD ALLOW THE SEA BREEZE TO
PUSH INLAND A FEW HOURS EARLIER THAN ON WEDNESDAY. MODEL SOUNDINGS
AND TIME SECTIONS SHOW QUITE A BIT MORE DRY AIR OVER THE AREA WITH
PWAT VALUES DROPPING BELOW 1.40 INCHES AT KCHS IN THE AFTERNOON.
THERE COULD BE ANOTHER BOUT OF LATE AFTERNOON VORTICITY ENERGY
MOVING IN FROM THE WEST WHICH MAY HELP A FEW SHOWERS AND TSTMS
DEVELOP THOUGH OVERALL COVERAGE SHOULD AGAIN BE LESS THAN 25
PERCENT. IF ANY STRONGER STORMS CAN DEVELOP THE PRESENCE OF
MID-LEVEL DRY AIR COULD LEAD TO A SLIGHTLY GREATER CHANCE FOR
DAMAGING WIND GUSTS. WARM THICKNESSES AND SOME DOWNSLOPE FLOW WILL
PUSH HIGHS INTO THE MIDDLE 90S.

SOME MODEL DIFFERENCES EXIST FOR FRIDAY WITH THE CONSENSUS SHOWING
STRENGTHENING LOW AND MID LEVEL RIDGING...THOUGH THE NAM SHOWS A
WEAK 500 MB LOW DRIFTING THROUGH. WE ARE TRENDING TOWARD THE
GFS/ECMWF AND ANOTHER RELATIVELY QUIET DAY WITH MAINLY LEE TROUGH
AND SEA BREEZE CONVECTION AND HIGH TEMPS IN THE MIDDLE 90S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MODEL AGREEMENT CONTINUES TO BE GOOD IN THE LONG TERM PERIOD. THE
BUILDING RIDGE WILL BECOME CENTERED NEARLY RIGHT OVER THE FORECAST
AREA THIS WEEKEND BEFORE THE RIDGE FLATTENS OUT SOME AND BECOMES
MORE WEST/EAST ORIENTED ACROSS THE CONUS EARLY NEXT WEEK. OVERALL
THIS WILL RESULT IN A TYPICAL SUMMERTIME PATTERN WITH THE REGION
UNDER THE INFLUENCE OF SUBTROPICAL HIGH PRESSURE OVER THE ATLANTIC.
IN THE ABSENCE OF ANY ORGANIZED FEATURES ALOFT OR AT THE
SURFACE...CONVECTIVE DEVELOPMENT WILL BE DRIVEN NEARLY COMPLETELY BY
SURFACE HEATING AND PERHAPS SEA BREEZE INFLUENCES. 20-30 POPS SEEM
REASONABLE AND ARE IN PLACE THROUGH THE END OF THE FORECAST.
TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL WITH HIGHS IN THE LOW
TO MID 90S EACH DAY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
MAIN AVIATION CONCERN WILL REVOLVE AROUND ONGOING CONVECTION
APPROACHING THE KSAV TERMINAL. REDUCTIONS IN CIGS/VSBYS WILL BE
POSSIBLE WITHIN HEAVIER RAINFALL. ACTIVITY SHOULD DIMINISH EARLY
IN THE PERIOD. SOME FOG MAY DEVELOP NEAR KSAV TOWARDS SUNRISE
WHERE DECENT RAINS HAVE FALLEN HOWEVER HAVE OPTED TO LEAVE OUT
MENTION IN TAF FOR NOW UNTIL TRENDS ARE BETTER DEFINED.
SHOWERS/THUNDERSTORMS POSSIBLE AGAIN WEDNESDAY AFTERNOON.

EXTENDED AVIATION OUTLOOK...BRIEF CEILING/VISIBILITY REDUCTIONS
POSSIBLE IN AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS THROUGH
THE WEEKEND.

&&

.MARINE...
TONIGHT...MAINLY SW FLOW AOB 15 KT. SEAS WILL GENERALLY RANGE
FROM 2-3 FT...HIGHEST E.

WEDNESDAY THROUGH SATURDAY...THE COASTAL WATERS WILL GENERALLY BE
BETWEEN ATLANTIC HIGH PRESSURE TO THE EAST AND AN INLAND TROUGH OF
LOW PRESSURE TO THE WEST. THIS WILL MAINTAIN A SOUTH TO SOUTHWEST
FLOW ACROSS THE AREA. THE STRONGEST WINDS WILL OCCUR WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT DUE TO A TIGHTENING GRADIENT AS A
COLD FRONT APPROACHES FROM THE WEST. WINDS COULD OCCASIONALLY GUST
TO NEAR 25 KT BUT SEAS WILL RISE NO HIGHER THAN 4 FT. OTHERWISE
THE STRONGEST WINDS WILL BE ALONG THE COAST WITH THE SEA BREEZE
EACH AFTERNOON.

&&

.TIDES/COASTAL FLOODING...
WILL NEED TO KEEP AN EYE ON THE HIGH TIDE THIS EVENING GIVEN THE
HIGH TIDAL DEPARTURES WE HAVE SEEN RECENTLY. THERE IS A SMALL
RISK OF MINOR SALTWATER INUNDATION ALONG THE COAST...ESPECIALLY IN
SC. HEAVY RAINFALL IS ALSO POSSIBLE AROUND THIS TIME WHICH WOULD
JUST EXACERBATE THE FLOODING THREAT.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 24, 4:10 AM EDT, 16 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
410 AM EDT TUE JUN 24 2014

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-251000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
410 AM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN...NUMEROUS SLOW MOVING THUNDERSTORMS COULD PRODUCE
TORRENTIAL DOWNPOURS...ESPECIALLY THIS AFTERNOON. AS A RESULT...
THERE IS THE POTENTIAL FOR LOCALIZED FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-251000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
410 AM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 24, 5:40 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
540 PM EDT TUE JUN 24 2014

GAZ114-137-242215-
LONG-TATTNALL-
540 PM EDT TUE JUN 24 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL AND LONG
COUNTIES THROUGH 615 PM EDT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM FIVE POINTS TO 24
MILES SOUTHWEST OF NOBLE...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FIVE POINTS...FIVE POINTS...TISON...DANIELS...MENDES...LYNN...LYNN...
NOBLE...GLENNVILLE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...

THIS LINE OF STORMS PRODUCED A WIND GUST TO 43 MPH AT THE APPLING
COUNTY AIRPORT NEAR BAXLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3197 8213 3209 8198 3205 8189 3205 8181
      3202 8180 3201 8182 3198 8180 3172 8177
      3166 8185 3171 8188 3173 8191 3175 8191
      3177 8195 3179 8195 3179 8199 3182 8202
      3182 8204 3186 8212 3189 8211 3189 8214
TIME...MOT...LOC 2140Z 219DEG 35KT 3196 8207 3157 8213
Special weather statement, Jun 24, 6:13 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
613 PM EDT TUE JUN 24 2014

GAZ114-115-137-138-242245-
EVANS-INLAND LIBERTY-LONG-TATTNALL-
613 PM EDT TUE JUN 24 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
LIBERTY AND LONG COUNTIES THROUGH 645 PM EDT...

AT 611 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MIDWAY TO DONALD
TO 15 MILES SOUTHWEST OF WEFANIE...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLENNVILLE...NOBLE...MIDWAY...MIDWAY...DONALD...WEFANIE...JONES
CREEK...LUDOWICI...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3212 8176 3210 8176 3209 8170 3158 8170
      3161 8174 3160 8175 3162 8176 3161 8177
      3165 8181 3165 8182 3167 8185 3171 8188
      3173 8191 3175 8191 3175 8193 3177 8195
      3203 8198
TIME...MOT...LOC 2212Z 252DEG 19KT 3202 8191 3179 8189
          3162 8198
Special weather statement, Jun 24, 6:13 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
613 PM EDT TUE JUN 24 2014

GAZ114-115-137-138-242245-
EVANS-INLAND LIBERTY-LONG-TATTNALL-
613 PM EDT TUE JUN 24 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
LIBERTY AND LONG COUNTIES THROUGH 645 PM EDT...

AT 611 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MIDWAY TO DONALD
TO 15 MILES SOUTHWEST OF WEFANIE...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GLENNVILLE...NOBLE...MIDWAY...DONALD...WEFANIE...JONES
CREEK...LUDOWICI...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3212 8176 3210 8176 3209 8170 3158 8170
      3161 8174 3160 8175 3162 8176 3161 8177
      3165 8181 3165 8182 3167 8185 3171 8188
      3173 8191 3175 8191 3175 8193 3177 8195
      3203 8198
TIME...MOT...LOC 2212Z 252DEG 19KT 3202 8191 3179 8189
          3162 8198
Local storm report, Jun 24, 7:29 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
729 PM EDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             HINESVILLE              31.85N  81.60W
06/24/2014  E0.50 INCH       LIBERTY            GA   BROADCAST MEDIA

            PEA TO MARBLE HAIL NEAR HIGHWAY 84 NEAR HINESVILLE.

&&

EVENT NUMBER CHS1400763
Special weather statement, Jun 24, 7:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
757 PM EDT TUE JUN 24 2014

GAZ101-250030-
EFFINGHAM-
757 PM EDT TUE JUN 24 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM COUNTY
THROUGH 830 PM EDT...

AT 755 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR MARLOW...MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MARLOW...PINEORA...GUYTON...BLANDFORD...RINCON...SPRINGFIELD...
STILLWELL...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3250 8133 3245 8122 3242 8120 3239 8119
      3238 8118 3234 8116 3225 8125 3221 8138
      3221 8141 3223 8142 3227 8143 3228 8144
      3233 8146
TIME...MOT...LOC 2357Z 218DEG 13KT 3226 8138
Local storm report, Jun 24, 8:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
809 PM EDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 WSW WINDSOR FOREST    31.97N  81.17W
06/24/2014                   CHATHAM            GA   TRAINED SPOTTER

            SPOTTER REPORTED WINDOWS BLOWN OUT OF THE BACK OF A
            HOUSE OFF WINDSOR ON THE MARSH.

&&

EVENT NUMBER CHS1400764

TIMTE

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 4:48 PM EDTSpecial Weather StatementCHSBerkeley27 min
Jun 25, 7:41 PM EDTSpecial Weather StatementCHSDorchester34 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2014Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.